MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-PRIMARY 02.07.2203R FEMUR PS CEMENTED SIZE 3 R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-PRIMARY 02.07.2203R FEMUR PS CEMENTED SIZE 3 R
Model Number 02.07.2203R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 march 2025.Lot: 2214163: (b)(4) items manufactured and released on 27/09/2022.Expiration date: 11/09/2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The cause is traced to be related to a suboptimal size chosen during the primary surgery, as reported by the revision surgeon.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery performed due to pain and patella bone maltracking.The revision surgeon reported that the cause for the reported issues was an oversized femoral component.Femoral component and insert revised with gmk-sphere components (femoral component from size 3 to size 1, insert same thickness, 10mm).Primary surgery was likely performed on (b)(6) 2023, details are not available.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-PRIMARY 02.07.2203R FEMUR PS CEMENTED SIZE 3 R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21774490
Report Number3005180920-2025-00272
Device Sequence Number15993049
Product Code JWH
UDI-Device Identifier07630030820830
UDI-Public07630030820830
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.2203R
Device Lot Number2214163
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite